Notfall + Rettungsmedizin

, Volume 13, Issue 8, pp 803–814

Präklinisches Management von Drogenintoxikationen

CME Weiterbildung · Zertifizierte Fortbildung
  • 353 Downloads

Zusammenfassung

Drogenintoxikationen sind v. a. in Großstädten mit einer aktiven Drogen- und Partyszene häufig. Bis auf Opiate und Benzodiazepine stehen keine spezifischen Antidote für die üblichen Rauschgifte zur Verfügung und die (oft lebensrettende) Therapie kann nur rein symptomatisch erfolgen. Die klassische Symptomatik einer Heroinintoxikation besteht aus Koma, Atemdepression und Miosis, diese kann durch Mischintoxikationen mit anderen Substanzen jedoch maskiert werden. Der Einsatz des Optiatantagonisten Naloxon ist in Gebieten mit einer überproportional aktiven i.v.-Drogenszene und „Fixerstuben“ mit praktischen und medikolegalen Problemen verbunden, da der medizinische Anspruch an eine ausreichend lange Überwachungszeit nach Antagonisierung oft im krassen Gegensatz zur fehlenden Einsicht und Vorstellung der Drogenkonsumenten steht. Der Konsum von neuen Substanzen wie 4-Hydroxybutansäure (Liquid Ecstasy, GHB) findet v. a. auf Partys statt und kann in hohen Dosierungen unspezifische Intoxikationssymptome mit Koma und Myoklonien hervorrufen, welche durch zusätzlichen Konsum von Alkohol lebensbedrohlich werden können. Daher sollten die in dieser Fortbildung dargestellten Aspekte insbesondere in Ballungsräumen tätigen Notärzten und Rettungshelfern geläufig sein.

Schlüsselwörter

Heroin Drogen Intoxikation Kokain Liquid Ecstasy 

Pre-hospital management of drug-related medical emergencies

Abstract

Intoxication due to drug abuse is common in big cities with an active drug and party scene. Antidotes are only available for opioids and benzodiazepines, thus only supportive (often lifesaving) care can be done in other cases. The classical symptoms of intoxication with heroin are coma, respiratory arrest, and miosis. Use of naloxone in areas with over-proportional numbers of drug users goes along with some medico-legal und practical limitations. The proposed monitoring of patients after drug reversal is often not possible due to incompliance of drug abusers. New drugs like 4-hydroxybutyric acid (liquid ecstasy, GHB) are mainly abused at party events. High doses can cause unspecific symptoms with coma and myoclonus. Additional ingestion of alcohol can lead to life threatening situations. Emergency physicians and paramedics should have the knowledge presented in this article, especially if working in big city areas.

Keywords

Heroin Drugs Intoxication Liquid ecstasy 

Literatur

  1. 1.
    (o A) (1992) Bis der Arzt kommt, ist der Fixer schon tot. Sanitäter dürfen nichts spritzen – aber sie tun es. Frankfurter Rundschau 31.07.1992Google Scholar
  2. 2.
    Bracken MB, Shepard MJ, Collins WF et al (1990) A randomized, controlled trial of methylprednisolone or naloxone in the treatment of acute spinal-cord injury. Results of the Second National Acute Spinal Cord Injury Study. N Engl J Med 322:1405–1411CrossRefPubMedGoogle Scholar
  3. 3.
    Branddirektion Frankfurt am Main (2010) Einsatzstatistik Rettungsdienst 2009.Google Scholar
  4. 4.
    Buajordet I, Naess AC, Jacobsen D, Brørs O (2004) Adverse events after naloxone treatment of episodes of suspected acute opioid overdose. Eur J Emerg Med 11:19–23CrossRefPubMedGoogle Scholar
  5. 5.
    Dahan A, Yassen A, Romberg R et al (2006) Buprenorphine induces ceiling in respiratory depression but not in analgesia. Br J Anaesth 96:627–632CrossRefPubMedGoogle Scholar
  6. 6.
    Groeger JS, Inturrisi CE (1987) High-dose naloxone: pharmacokinetics in patients in septic shock. Crit Care Med 15:751–756CrossRefPubMedGoogle Scholar
  7. 7.
    Gurll NJ, Reynolds DG, Vargish T, Lechner R (1982) Naloxone without transfusion prolongs survival and enhances cardiovascular function in hypovolemic shock. J Pharmacol Exp Ther 220:621–624PubMedGoogle Scholar
  8. 8.
    Hall AP, Henry JA (2006) Acute toxic effects of ‚Ecstasy‘ (MDMA) and related compounds: overview of pathophysiology and clinical management. Br J Anaesth 96:678–685CrossRefPubMedGoogle Scholar
  9. 9.
    Henry RJ, Ruano N, Casto D, Wolf RH (1998) A pharmacokinetic study of midazolam in dogs: nasal drop vs. atomizer administration. Pediatr Dent 20:321–326PubMedGoogle Scholar
  10. 10.
    Ho EL, Josephson SA, Lee HS, Smith WS (2009) Cerebrovascular complications of methamphetamine abuse. Neurocrit Care 10:295–305CrossRefPubMedGoogle Scholar
  11. 11.
    Hoffman JR, Schriger DL, Luo JS (1991) The empiric use of naloxone in patients with altered mental status: a reappraisal. Ann Emerg Med 20:246–252CrossRefPubMedGoogle Scholar
  12. 12.
    Howsepian AA (1998) Post-traumatic stress disorder following needle-stick contaminated with suspected HIV-positive blood. Gen Hosp Psychiatry 20:123–124CrossRefPubMedGoogle Scholar
  13. 13.
    Informationszentrale gegen Vergiftungen, Bonn. www.meb.uni-bonn.de/giftzentraleGoogle Scholar
  14. 14.
    Kerr D, Dietze P, Kelly AM (2008) Intranasal naloxone for the treatment of suspected heroin overdose. Addiction 103:379–386CrossRefPubMedGoogle Scholar
  15. 15.
    Melichar JK, Nutt DJ, Malizia AL (2003) Naloxone displacement at opioid receptor sites measured in vivo in the human brain. Eur J Pharmacol 459:217–219CrossRefPubMedGoogle Scholar
  16. 16.
    Munir VL, Hutton JE, Harney JP et al (2008) Gamma-hydroxybutyrate: a 30 month emergency department review. Emerg Med Australas 20:521–530CrossRefPubMedGoogle Scholar
  17. 17.
    Osterwalder JJ (1995) Patients intoxicated with heroin or heroin mixtures: how long should they be monitored? Eur J Emerg Med 2:97–101CrossRefPubMedGoogle Scholar
  18. 18.
    Osterwalder JJ (1996) Naloxone for intoxications with intravenous heroin and heroin mixtures harmless or hazardous? A prospective clinical study. J Toxicol Clin Toxicol 34:409–416CrossRefPubMedGoogle Scholar
  19. 19.
    Polizeipräsidium Frankfurt am Main (2010) Drogenstatistik 1970–2009.Google Scholar
  20. 20.
    Smith DA, Leake L, Loflin JR, Yealy DM (1992) Is admission after intravenous heroin overdose necessary? Ann Emerg Med 21:1326–1330CrossRefPubMedGoogle Scholar
  21. 21.
    Snead OC, Gibson KM (2005) Gamma-hydroxybutyric acid. N Engl J Med 352:2721–2732CrossRefPubMedGoogle Scholar
  22. 22.
    Sporer KA (1999) Acute heroin overdose. Ann Intern Med 130:584–590PubMedGoogle Scholar
  23. 23.
    Sporer KA, Firestone J, Isaacs SM (1996) Out-of-hospital treatment of opioid overdoses in an urban setting. Acad Emerg Med 3:660–667CrossRefPubMedGoogle Scholar
  24. 24.
    Strang J, Manning V, Mayet S et al (2008) Overdose training and take-home naloxone for opiate users: prospective cohort study of impact on knowledge and attitudes and subsequent management of overdoses. Addiction 103:1648–1657CrossRefPubMedGoogle Scholar
  25. 25.
    Traub SJ, Hoffman RS, Nelson LS (2003) Body packing–the internal concealment of illicit drugs. N Engl J Med 349:2519–2526CrossRefPubMedGoogle Scholar
  26. 26.
    Traub SJ, Nelson LS, Hoffman RS (2002) Physostigmine as a treatment for gamma-hydroxybutyrate toxicity: a review. J Toxicol Clin Toxicol 40:781–787CrossRefPubMedGoogle Scholar
  27. 27.
    Walsh SL, Preston KL, Stitzer ML et al (1994) Clinical pharmacology of buprenorphine: ceiling effects at high doses. Clin Pharmacol Ther 55:569–580CrossRefPubMedGoogle Scholar
  28. 28.
    Wanger K, Brough L, Macmillan I et al (1998) Intravenous vs subcutaneous naloxone for out-of-hospital management of presumed opioid overdose. Acad Emerg Med 5:293–299CrossRefPubMedGoogle Scholar
  29. 29.
    Warner-Smith M, Darke S, Lynskey M, Hall W (2001) Heroin overdose: causes and consequences. Addiction 96:1113–1125CrossRefPubMedGoogle Scholar
  30. 30.
    Way EL, Kemp JW, Young JM, Grassetti DR (1960) The pharmacologic effects of heroin in relationship to its rate of biotransformation. J Pharmacol Exp Ther 129:144–154PubMedGoogle Scholar
  31. 31.
    Westover AN, McBride S, Haley RW (2007) Stroke in young adults who abuse amphetamines or cocaine: a population-based study of hospitalized patients. Arch Gen Psychiatry 64:495–502CrossRefPubMedGoogle Scholar
  32. 32.
    Wolfe TR, Bernstone T (2004) Intranasal drug delivery: an alternative to intravenous administration in selected emergency cases. J Emerg Nurs 30:141–147CrossRefPubMedGoogle Scholar
  33. 33.
    www.konsumraum.deGoogle Scholar

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Klinik für Anästhesiologie, Intensivmedizin und SchmerztherapieKlinikum der J. W. Goethe-Universität Frankfurt am MainFrankfurt am MainDeutschland
  2. 2.Klinik für Unfall-, Hand- und WiederherstellungschirurgieKlinikum der J. W. Goethe-UniversitätFrankfurt am MainDeutschland

Personalised recommendations